advertisement
Question
Posted by: Louisa | 2009/04/09

Duphaston

Dear Doc

I still have not started with my mensrual cycle. Its been almost 60 days now. The doctor gave me Duphaston to drink. About 7 tablets. Today I drank my last tablet. When should I start menstruating?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should menstruate within a week if the Duphaston works.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009/06/19

Should I start menstruating 7 days after taking my first or last duphaston tablet? I took my last tablet 3 days ago and should have started menstruating " naturally"  4 days ago and still nothing.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement